85 year old man was taking 6.25 mg twice a day for years. Dose was increased to 12 mg twice a day for 3 months without incident. Dose was suddenly cut back to 6.25 mg twice a day. Could this cause a heart attack one week later.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
he told me to stop taking Sectral (once a day) and Benicar (once a day). Just take the Carvedilol along with Lasix (water pill) to control my ...
1 answer • 19 May 2010
I am currently being treated for heart disease, hypertension, high chlolesterol, that is seven different medications which includes an aspirin a day ...
2 answers • 28 Feb 2011
My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle... left ventricle artery was 100% occluded/ After my bare metal ...
3 answers • 23 Mar 2011
I am a senior,I can use 25mg viagra,I have had what the ddoctor calls a small heart attack,I have a nitro patch on in the day time.What I want to ...
1 answer • 7 Aug 2011